# SDR ASAA2017041720475

- Difficulty date: April 17, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 36,040 hours, 10,902 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Intermittent
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING APU START CHECKLIST, THE NR 1 ENGINE FIRE HANDLE DID NOT ILLUMINATED DURING TEST.  ACFT  GROUNDED. ACCOMPLISHED ENGINE/APU FIRE DETECT CONTROL MODULE BITE CHECK. FOUND LOOP B UPPER FAN FAULT. ACCOMPLISHED VISUAL INSPECTION OF NR 1 ENGINE UPPER FAN B LOOP. NO DEFECTS FOUND. ACCOMPLISHED CLEANING OF CONNECTORS AND CHECKED OPERATIONAL TESTS IAW AMM 26-11-00-700-801, AND 26-10-00-710-801.  ALL OPERATIONAL TESTS NORMAL. ACCOMPLISHED BITE CHECK AGAIN, NO FAULTS.
